I was on the depo for about 9 months and in january i was due for another one, but i did not go in for it. I decided I did not want it anymore. Since than I have had my period one week on one week off one week on. What is wrong with me?
Welcome to ehealthforum.
It is difficult to comment on the cause without examining you. Possibility of hormonal derangements, ovarian problems etc cannot be ruled out. Consider visiting a gynecologist at the earliest for further evaluation to look for the underlying cause for the changed bleeding and period pattern. Get started on appropriate treatment as indicated to regulate your periods. Be in regular follow-up with your treating doctor/gynecologist. Drink plenty of water. Maintain healthy diet.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.